Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Craddock

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Craddock

  • Rank
    New Member

Recent Profile Visitors

1248 profile views
  1. Hi Craddock,

    I'm conducting a survey. I've suffered bad ED too. Would love you to check out the link!
    http://www.acne.org/messageboard/topic/370421-conducting-accutane-side-effect-survey/

    Thanks,
    MT

    1. I would come off it. You can use the regimen on here if your acne comes back, if it does come back it won't be as severe as before and so will probably be controlled by the regimen. Low libido / erection problems are not nice and the sooner you come off that drug, the more chance you have of this not being long-term / permanent.
    2. he might be fine. But i would say that impotence affects my ability to reproduce
    3. how is it a known side effect?? says who? I've never heard of this bullshit before Yeh I wasn't told about this side affect by my dermatologist. I'm now impotent. I don't know how common it is, I was ok after my first course. 2 months into my low dosage second course and im suffering from severe depression. A few months later and a complete loss of libido and the inability to get hard. It isn't something people like talking about. That is why it isn't on the list of potential side affects an
    ×